# SDR SWAA2021111141353

- Difficulty date: November 7, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N8682B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36651
- Aircraft time: 19,514 hours, 8,947 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVER WING CENTER AISLE EXIT LIGHT LENS FELL OFF ; / [01] RE INSTALLED O/ WING CENTER AISLE EXIT LT LENSE PER SIP
